Abstract

Preview
Dear Editor,
We read with interest the paper by Schiavoni et al.1 on their experience of the use of dabigatran and rivaroxaban, recently published in this Journal. Notably, after a 1-year follow up of 178 patients with non-valvular atrial fibrillation, the authors observed a 3-fold increase in the incidence of non-haemorrhagic complications in the dabigatran group. With this background, we would like to report on acute agranulocytosis after oral administration of dabigatran. [ ... ]

Downloads

Authors

Ahmad Al-Khaffaf - Department of Hematology and Transfusion Medicine, "Carlo Poma" Hospital, Mantua, Italy

Francesco Frattini - Department of Hematology and Transfusion Medicine, "Carlo Poma" Hospital, Mantua, Italy

Cinzia Sissa - Department of Hematology and Transfusion Medicine, "Carlo Poma" Hospital, Mantua, Italy

Elda Mimiola - Department of Hematology and Transfusion Medicine, "Carlo Poma" Hospital, Mantua, Italy

Massimo Franchini - Department of Hematology and Transfusion Medicine, "Carlo Poma" Hospital, Mantua, Italy

  • Abstract viewed - 6 times
  • PDF downloaded - 2 times